MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; IV START KIT

CENTURION MEDICAL PRODUCTS; IV START KIT
Catalog Number DYNDV2572A
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the extension set became disconnected during use.This resulted in a 10ml chemotherapy spill.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Iv extension set became disconnected.

Common Device Name
IV START KIT
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico, s. de r.l
mexicali, baja california 21397
MX  21397
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19342089
Report Number3004519921-2024-00028
Device Sequence Number8740037
Product Code LRS
UDI-Device Identifier10653160369127
UDI-Public10653160369127
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNDV2572A
Device Lot Number2024012690
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown